# SDR 99ZZZX1252

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 06601148111
- Condition: Failed
- Location: Cockpit
- Component: KLN89
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY ON LORAN FAILING.  REMOVED AND REPLACED.
